Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 2005, Issue 1, Pages 37-53

Double-barriers-reflected BSDEs with jumps and viscosity solutions of parabolic integrodifferential PDEs

1Faculté des Sciences, Université Mohammed V, Avenue Ibn Batouta, BP 1014, Rabat, Morocco
2Département de Mathématiques, Faculté des Sciences Semlalia, Université Cadi Ayyad, BP 2390, Marrakech 40000, Morocco
3Laboratoire de Mathématiques Appliquées et Calcul Scientifique, Université de Valenciennes et du Hainaut Cambrésis, Valenciennes Cedex 9 59313, France

Received 30 April 2004; Revised 9 July 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We give a probabilistic interpretation of the viscosity solutions of parabolic integrodifferential partial equations with two obstacles via the solutions of forward-backward stochastic differential equations with jumps.